# SDR MALA976182

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT AC GENERATOR WENT OFF LINE.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT AC GENERATOR AND AC GENERATOR CONTROL (PN 51634-002), IAW SAAB 340 AMM, GROUND RAN AIRCRAFT FOR 15 MINUTES ALL CHECKS GOOD.
